# SDR SWAA2021060768201

- Difficulty date: April 28, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RH SIDE AT PASSENGER CABIN (8 EA) / REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE (8EA) AT PASSENGER CABIN I.A.W B737-700 A.M.M 33-51-03-960-801 STEP 2D (1) (A) AND STEP 2D(1)(C).
